Namjoo, Mehran, Mohebbian, Ali. (1395). Approximation of stochastic advection diffusion equations with finite difference scheme. نشریه علمی پژوهشی فیزیولوژی و بیوتکنولوژی آبزیان, 4(1), 1-18.
Mehran Namjoo; Ali Mohebbian. "Approximation of stochastic advection diffusion equations with finite difference scheme". نشریه علمی پژوهشی فیزیولوژی و بیوتکنولوژی آبزیان, 4, 1, 1395, 1-18.
Namjoo, Mehran, Mohebbian, Ali. (1395). 'Approximation of stochastic advection diffusion equations with finite difference scheme', نشریه علمی پژوهشی فیزیولوژی و بیوتکنولوژی آبزیان, 4(1), pp. 1-18.
Namjoo, Mehran, Mohebbian, Ali. Approximation of stochastic advection diffusion equations with finite difference scheme. نشریه علمی پژوهشی فیزیولوژی و بیوتکنولوژی آبزیان, 1395; 4(1): 1-18.


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.